# SDR QXEA200800222

- Difficulty date: February 19, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 16,053 hours, 11,435 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2533, NOTICED A ELECTRICAL SMELL AROUND ROW 7 IN THE CABIN.  MAINTENANCE FOUND THE BALLAST FOR THE OVERHEAD LIGHTS AT ROW 6 A/B VERY HOT.  REPLACED BALLAST.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
